MENU ▼
Read by QxMD icon Read
search
OPEN IN READ APP
JOURNAL ARTICLE

Gadolinium encephalopathy in a patient with renal failure

Boby Varkey Maramattom, Edward M Manno, Eelco F M Wijdicks, Edward P Lindell
Neurology 2005 April 12, 64 (7): 1276-8
15824364
Gadolinium chelates are extensively used in MRI studies. Neurotoxicity due to gadolinium chelates is minimal and uncommon. A 57-year-old woman in renal failure developed a subacute encephalopathy after inadvertent repetitive gadolinium contrast administration. An unusual MRI appearance with CSF hyperintensity due to gadolinium diffusion into the CSF is also shown.

Comments

You need to log in or sign up for an account to be able to comment.

No comments yet, be the first to post one!

Related Papers

Available on the App Store

Available on the Play Store
Remove bar
Read by QxMD icon Read
15824364
×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"